Extra-Strength Tylenol

Extra-Strength Tylenol

Extra-Strength Tylenol Pain Relief Tablets

To reduce fever and for the temporary relief of minor aches and pains.
Active Ingredient: Acetaminophen 500mg.
50 packs of 2 caplets.

Other products by Hart

Add to Cart
ModelItemQty1 to 1112 or more
5488Extra-Strength Tylenol
$19.54$18.61
Add to Cart

Reviews

Be the first to submit a review on this product!

Review and Rate this Item